RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 1, Pages 146–155 (Mi de6428)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

The asymptotic closeness and stabilization of the solution of a parabolic equation

V. D. Repnikov

Voronezh Polytechnic Institute

Full text: PDF file (1010 kB)

English version:
Differential Equations, 1988, 24:1, 115–121

Bibliographic databases:
UDC: 517.955
Received: 09.07.1987

Citation: V. D. Repnikov, “The asymptotic closeness and stabilization of the solution of a parabolic equation”, Differ. Uravn., 24:1 (1988), 146–155; Differ. Equ., 24:1 (1988), 115–121

Citation in format AMSBIB
\Bibitem{Rep88}
\by V.~D.~Repnikov
\paper The asymptotic closeness and stabilization of the solution of a parabolic equation
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 1
\pages 146--155
\mathnet{http://mi.mathnet.ru/de6428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=930165}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 1
\pages 115--121


Linking options:
  • http://mi.mathnet.ru/eng/de6428
  • http://mi.mathnet.ru/eng/de/v24/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Kamynin, “Limit passage in quasilinear parabolic equations with weakly converging coefficients, and the asymptotic behavior of solutions of the Cauchy problem”, Math. USSR-Sb., 70:2 (1991), 467–484  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
  • Number of views:
    This page:36
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019